Journal article icon

Journal article

POINTS, LINES AND WALLS - IN LIQUID-CRYSTALS, MAGNETIC SYSTEMS AND VARIOUS ORDERED MEDIA - KLEMAN,M

Publication status:
Published

Actions


Authors


Journal:
AMERICAN SCIENTIST
Volume:
72
Issue:
2
Pages:
193-194
Publication date:
1984
ISSN:
0003-0996
URN:
uuid:2933f0b4-6f86-49e2-b710-e4543265ccf1
Source identifiers:
240776
Local pid:
pubs:240776

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP